| Catalog Number |
7510100 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Injury (2348)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.
Event or Problem Description
It was reported that, on (b)(6) 2008, patient underwent following procedure: anterior cervical osteotomies, c5 and c7; microscopic c6 and c7 foramino tomies; anterior fusion with allograft and plate fixation, c5-7.Pre-op and post op diagnosis: right c5 and c6 radiculopathy; non-union of prior c5-6 and c6-7 fusions.Per-operative notes: ".Following the osteotomies and decompressions, i proceeded with anterior fusions at both level.I used cadaver fibula supplemented with allograft consisting of bmp solution saturated into collagen sponges.In order to size the grafts i used 6mm spacer.No complications were reported." patient alleges unspecified injury due to the use of rhbmp-2.
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.